Beyond Complex Langevin Equations: positive representation of a class of complex measures

Publisher: Edp Sciences

E-ISSN: 2100-014x|175|issue|11004-11004

ISSN: 2100-014x

Source: EPJ Web of Conference, Vol.175, Iss.issue, 2018-03, pp. : 11004-11004

Access to resources Favorite

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

A positive representation for a set of complex densities is constructed. In particular, complex measures on a direct product of U(1) groups are studied. After identifying general conditions which such representations should satisfy, several concrete realizations are proposed. Their utility is illustrated in few concrete examples representing problems in abelian lattice gauge theories.